# SDR ASOA200900975

- Difficulty date: September 4, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 11,540 hours, 7,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 495-555
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RT FS 555R TO APPROX FS 495R.   REMOVED SEAT TRACK PER CRJ700 IAW AMM 53-00-49-000-801.  REPLACED SEAT TRACK WITH NEW P/N N126-2075 PER AMM 53-00-49-400-801.
